Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2007, 9:58 PM CDT for Creek County, Pawnee County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 9:58 PM CDT (02:58 UTC)
- Expired
- May 6, 2007, 10:54 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Creek County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:59 PM CDT | Tornado Watch | SPC | 8 hr |
| May 6, 9:07 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2453 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 070258 SVRTSA OKC037-117-070400- /O.NEW.KTSA.SV.W.0082.070507T0258Z-070507T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 958 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CREEK COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1100 PM CDT * AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SHAMROCK...MOVING NORTH AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT... OILTON...MANNFORD AND JENNINGS. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3565 9663 3565 9625 3618 9629 3617 9660 $$
3 follow-up statements
000 WWUS54 KTSA 070318 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1018 PM CDT SUN MAY 6 2007 OKC037-117-070400- /O.CON.KTSA.SV.W.0082.000000T0000Z-070507T0400Z/ CREEK OK-PAWNEE OK- 1018 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN PAWNEE AND CREEK COUNTIES... AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MILFAY...MOVING NORTH AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEPEW...SLICK... BRISTOW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3565 9663 3565 9625 3618 9629 3617 9660 $$
000 WWUS54 KTSA 070346 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1046 PM CDT SUN MAY 6 2007 OKC037-117-070400- /O.CON.KTSA.SV.W.0082.000000T0000Z-070507T0400Z/ CREEK OK-PAWNEE OK- 1046 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN PAWNEE AND WESTERN CREEK COUNTIES... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEPEW... BRISTOW...SHAMROCK...DRUMRIGHT...MANNFORD...SILVER CITY AND OILTON. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3565 9661 3577 9639 3618 9629 3617 9660 $$
000 WWUS54 KTSA 070354 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1055 PM CDT SUN MAY 6 2007 OKC037-117-070405- /O.CAN.KTSA.SV.W.0082.000000T0000Z-070507T0400Z/ CREEK OK-PAWNEE OK- 1055 PM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE AND WESTERN CREEK COUNTIES IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM. LAT...LON 3565 9661 3577 9639 3618 9629 3617 9660 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 9:43 PM CDT, 15 minutes earlier.
Area forecast discussion, May 6, 9:43 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT SUN MAY 6 2007 .DISCUSSION... SENT AN UPDATE THAT REFLECTS THE ADDITION OF TORNADO WATCH #250 IN EFECT UNTIL 3 AM FOR MUCH OF EASTERN OKLAHOMA. MADE SOEM ADJUSTMENTS TO POPS ACROSS THE WESTERN ZONES AS ELEVATED THUNDERSTORMS HAVE DEVELOPED QUICKLY OVER THE LAST HOUR AND A HALF. LEFT TEMPS AS THEY ARE FOR NOW. UPDATED ZFP ALREADY SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, May 6, 9:39 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT SUN MAY 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 929 PM CDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA ONSET....ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON. EMERGENCY MANAGEMENT PLANNING STATEMENT... REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 6, 6:21 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT SUN MAY 6 2007
OKZ057-062345-
CRAIG OK-
621 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG
AT 621 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WELCH...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PYRAMID CORNERS AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3679 9519 3679 9508 3700 9499 3702 9516Special weather statement, May 6, 8:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN MAY 6 2007
OKZ056-070130-
NOWATA OK-
815 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 815 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF LENAPAH...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3683 9569 3682 9552 3701 9546 3700 9568Special weather statement, May 6, 8:44 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SUN MAY 6 2007
OKZ054-060-064-070215-
CREEK OK-OSAGE OK-TULSA OK-
844 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COLLINSVILLE...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...GRAY...TULSA...SAND SPRINGS...JENKS...OWASSO...
GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...MOUNDS...KIEFER AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3586 9621 3582 9600 3643 9580 3641 9610Special weather statement, May 6, 8:52 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN MAY 6 2007
OKZ054-060-064-070245-
CREEK OK-OSAGE OK-TULSA OK-
852 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND CENTRAL TULSA
AT 852 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF KIEFER...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...GLENPOOL...SPERRY...SKIATOOK...KIEFER AND SAPULPA.
LAT...LON 3589 9621 3586 9599 3644 9585 3644 9615Special weather statement, May 6, 9:17 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SUN MAY 6 2007
OKZ054-070245-
OSAGE OK-
917 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 917 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF PEARSONIA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PEARSONIA AND FORAKER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3672 9662 3671 9642 3707 9632 3710 9660Special weather statement, May 6, 9:31 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT SUN MAY 6 2007
OKZ055-060-061-070300-
ROGERS OK-TULSA OK-WASHINGTON OK-
931 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHERN WASHINGTON AND TULSA
AT 931 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF SKIATOOK TO 5 MILES NORTHWEST OF
TULSA TO 5 MILES EAST OF JENKS...MOVING NORTH AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OOLOGAH...
TULSA...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND VERA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3605 9603 3594 9587 3649 9565 3650 9602The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | Special Weather Statement | TSA | Nowata | 15 min |
| May 6, 8:44 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 6, 8:52 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| May 6, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 65 min |
| May 6, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 6, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| May 6, 9:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 6, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| May 6, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 59 min |
| May 6, 10:35 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 6, 11:04 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 48 min |
| May 6, 11:40 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 6, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 7, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 7, 12:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 7, 12:56 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 7, 1:33 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| May 7, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 40 min |
| May 7, 2:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| May 7, 2:40 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 50 min |
| May 7, 3:31 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more | 59 min |
| May 7, 3:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 24 hr |
| May 7, 3:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 7, 4:45 AM CDT | Special Weather Statement | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 60 min |
| May 7, 5:21 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 6 hr |
| May 7, 6:14 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 4 hr |
| May 7, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 61 min |
| May 7, 6:34 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 7, 6:40 AM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 7, 6:53 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 7, 7:53 AM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| May 7, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| May 7, 8:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 7, 8:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 7, 10:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 7, 12:16 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| May 7, 12:50 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 55 min |
| May 7, 1:25 PM CDT | Flash Flood Warning | TSA | Latimer | 3 hr |
| May 7, 2:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.